Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 1-8

Holomorphic extension of generalizations of Hp functions. II

Department of Mathematics and Computer Science, Wake Forest University, Winston-Salem, North Carolina 27109, USA

Received 28 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In a previous article we have obtained a holomorphic extension theorem (edge of the wedge theorem) concerning holomorphic functions in tubes in n which generalize the Hardy Hp functions for the cases 1<p2. In this paper we obtain a similar holomorphic extension theorem for the cases 2<p<.